Asymptotic distributions of least square estimations in a regression model with singular errorsReportar como inadecuado




Asymptotic distributions of least square estimations in a regression model with singular errors - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.1 June 1996. -

We study some problems of the parameter inference which are

in connection with wide sense stationary long memory processes.

Here we present the asymptotic behaviour of the corelation matrix

and the limit distributions of the LSE for the regression coefficients

in some types of linear models with singular Gaussian and non-Gaussian errors.

least squares; asymptotic distributions; regression



Autor: M. Benšić -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados